# SDR DALA13014279233

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE LT SIDE BS 1520 UPPER AFT CORNER OF VENT BOX LOUVERS, VERTICAL ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM 51-31-00 VOL II.
